# SDR SWIA200110397

- Difficulty date: November 24, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 28,282 hours, 30,253 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Lt Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET DEICE BOOT FAILS IN FLIGHT.  REPLACED AND SECURED LEFT INLET DEICE BOOT PRESSURE SWITCH.  COMPLIED WITH ENGINE RUN OPS CHECK GOOD.
